| Catalog Number |
109143 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
01/01/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
(b)(4) - the dentist reported that, around 8 years after the dental implant was installed in intraoral region #13, its fracture was observed.